Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Done HCG test. Had spotting. Diagnosed as miscarriage after another HCG test but no spotting

Hello. i had my hcg levels tested on the 3/10/2012 and it was 181 went down on to 143 on the 6th and back to 182 on the 08/10/2012. i than had another hcg on the 12/10/2012 and it was 317. On the 13/10/2012 i had a bit of spotting and passed a cloth which I thought i am having a miscarriage . i went to ER and they did another hcg and it was now 363. The doctor told me all was well and I could go home, i than had another hcg test on the 17/10/2012 and it was 399. doctors said all was well. I have had no bleeding or spotting and went in the 06/11/2012 and a hcg count again read 120,. doctor said that I had a miscarriage as he could not see anything on the scan. but i still up till today have no bleeding or cramping, please advice.
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
hi,decrease in the b hcg levels are an indicator of a miscarriage or a non viable pregnancy. but since your scan shows nothing that means you have aborted on the day 13/10 when u passed a clot .and sometimes it takes a few days for the b hcg levels to start decreasing.dont worry and take care.
Answered: Fri, 28 Nov 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor